Tits, Jacques
Groupes associés aux algèbres de Kac-Moody
Séminaire Bourbaki, Tome 31 (1988-1989) , Exposé no. 700 , p. 7-31
Zbl 0705.17018 | MR 1040566 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1988-1989__31__7_0

Bibliographie

[AT] E. Abe and M. Takeuchi - Groups associated with some types of infinite dimensional Lie algebras, preprint, University of Tsukuba, 1988 (revised 1989) . MR 1152910

[BaPV] W. Barth, C. Peters, A. Van De Ven - Compact complex surfaces, Ergebnisse d. Math. 3. Folge, Bd. 4, Springer-Verlag, 1984. MR 749574 | Zbl 0718.14023

[Bau] J. Bausch - Étude et classification des automorphismes d'ordre fini et de première espèce des algèbres de Kac-Moody affines, thèse, Université de Nancy I, septembre 1985. MR 1021052 | Zbl 0611.17011

[BauR] J. Bausch et G. Rousseau - Algèbres de Kac-Moody affines (automorphismes et formes réelles), Publications de l'Institut Elie Cartan, n° 11, 1989. MR 1021052 | Zbl 0694.00011

[Bo] N. Bourbaki - Groupes et algèbres de Lie, Chap. IV, V, VI, Actu. Sci. et Ind. n° 1337, Hermann, Paris, 1968. MR 240238 | Zbl 0483.22001

[BrT 1] F. Bruhat ET J. Tits - Groupes algébriques simples sur un corps local, Proc. Conf. local fields (Driebergen, 1966), Springer-Verlag, 1967, 23-36. MR 230838 | Zbl 0263.14016

[BrT 2] F. Bruhat et J. Tits - Groupes réductifs sur un corps local, II, Publ. Math. I.H.E.S. 60 (1984), 5-184. Numdam | MR 327923 | Zbl 0597.14041

[Ch 1] C. Chevalley - Séminaire sur la classification des groupes de Lie algébriques 1956-1958, 2 vol. multigraphiés, Inst. H. Poincaré, Paris, 1958. Zbl 0092.26301

[Ch 2] C. Chevalley - Certains schémas de groupes semi-simples, Sém. Bourbaki, exposé n° 219, mai 1961, Benjamin, New York, 1966. Numdam | MR 1611814 | Zbl 0125.01705

[De] M. Demazure - Schémas en groupes réductifs, Bull. Soc. Math. Fr. 93 (1965), 369-413. Numdam | MR 197467 | Zbl 0163.27402

[Di] J. Dixmier - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. MR 498737 | Zbl 0308.17007

[Ga 1] H. Garland - The arithmetic theory of loop algebras, J. Algebra, 53 (1978), 480-551. MR 502647 | Zbl 0383.17012

[Ga 2] H. Garland - The arithmetic theory of loop groups, Publ. Math. I.H.E.S. 52 (1980), 5-136. Numdam | MR 601519 | Zbl 0475.17004

[GoW] R. Goodman and N.R. Wallach - Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle, Jour. r. angew. Math. 347 (1984), 69-133. MR 733047 | Zbl 0514.22012

[GuS] E. Gutkin et P. Slodowy - Cohomologie des variétés de drapeaux infinies, C.R. Acad. Sci. Paris, 296 (1983), Sér. I, 425-427. MR 705676 | Zbl 0537.14032

[Hi] H. Hijikata - On the arithmetic of p-adic Steinberg groups, preprint, Yale University, 1964.

[IDGA] Infinite dimensional groups with applications, V. Kac ed., MSRI publications n° 4, Springer-Verlag, 1985. MR 823313 | Zbl 0577.00010

[IM] N. Iwahori and H. Matsumoto - On some Bruhat decomposition and the structure of the Hecke ring of p-adic Chevalley groups, Publ. Math. I.H.E.S. 25 (1965), 5-48. Numdam | MR 185016 | Zbl 0228.20015

[Kac 1] V.G. Kac - Simple irreducible graded Lie algebras of finite growth, Izvestija Akad. Nauk. S.S.S.R. (Ser. mat.) 32 (1968), 1923-1967 ; Math. U.S.S.R. Izvestija 2 (1968), 1271-1311. MR 259961 | Zbl 0222.17007

[Kac 2] V.G. Kac - Infinite dimensional Lie algebras, Progr. Math. n° 44, Birkhäuser, Boston, 1983 ; 2nd edition, Cambridge Univ. Press, Cambridge, 1985. MR 823672 | Zbl 0537.17001

[Kac 3] V.G. Kac - Constructing groups associated to infinite-dimensional Lie algebras, in [IDGA], 167-216. MR 823320 | Zbl 0614.22006

[KacP 1] V.G. Kac and D. Peterson - Regular functions on some infinite-dimensional groups, in Arithmetic and Geometry, M. Artin and J. Tate ed., Birkhäuser, Boston, 1983, 141-166. MR 717610 | Zbl 0578.17014

[KacP 2] V.G. Kac and D. Peterson - Unitary structure in representations of infinite-dimensional groups and a convexity theorem, Inventiones Math. 76 (1984), 1-14. MR 739620 | Zbl 0534.17008

[KacP 3] V.G. Kac and D. Peterson - Defining relations of certain infinite dimensional groups, in Élie Cartan et les Mathématiques d'aujourd'hui, Astérisque, n° hors série, 1985, 165-208. MR 837201 | Zbl 0625.22014

[KacP 4] V.G. Kac and D. Peterson - On geometric invariant theory for infinite dimensional groups, in Algebraic groups, Utrecht 1986, A. Cohen, W. Hesselink, W. van der Kallen, J. Strooker ed., Springer Lecture Notes 1271 (1987), 109-142. MR 911137 | Zbl 0652.17011

[Kan 1] I.L. Kantor - Infinite dimensional simple graded Lie algebras, Dokl. Akad. Nauk. S.S.S.R. 179 (1968), 534-537 ; Sov. Math. Dokl. 9 (1968), 409-412. MR 225826 | Zbl 0174.32401

[Kan 2] I.L. Kantor - Graded Lie algebras, Trudy sem. Vect. Tens. Anal. 15 (1970), 227-266. MR 297827 | Zbl 0221.17008

[KL 1] D. Kazhdan and G. Lusztig - Representations of Coxeter groups and Hecke algebras, Inv. Math. 53 (1979), 165-184. MR 560412 | Zbl 0499.20035

[KL 2] D. Kazhdan and G. Lusztig - Schubert varieties and Poincaré duality, Proc. Symp. Pure Math. A.M.S. 36 (1980), 185-203. MR 573434 | Zbl 0461.14015

[Ko] B. Kostant - Groups over Z , in Algebraic groups and discontinuous subgroups (Boulder, 1965), Proc. Symp. Pure Math. 9, A.M.S. 1966, 90-98. MR 207713 | Zbl 0199.06903

[KoK] B. Kostant and S. Kumar - The nil Hecke ring and cohomology of G/P for a Kac-Moody group G , Proc. Nat. Acad. Sci. U.S.A. 83 (1986), 1543-1545. MR 831908 | Zbl 0588.17012

[Ku 1] S. Kumar - Cohomology algebra of Schubert varieties associated to Kac-Moody groups, Proc. Conf. Algebraic Geom., Vancouver, 1984, C.M.S. Conf. Proc. 6 (1986), 277-299. MR 846024 | Zbl 0591.14037

[Ku 2] S. Kumar - Demazure character formula in arbitrary Kac - Moody setting, Inventiones Math. 89 (1987), 395-423. MR 894387 | Zbl 0635.14023

[Ku 3] S. Kumar - Proof of the Partarasarathy - Ranga Rao - Varadarajan conjecture, Preprint, 1987. MR 943925

[Le] J. Lepowsky - Generalized Verma modules, loop space cohomology and Macdonald type identities, Ann. Sci. Ec. Norm. Sup. 12 (1979), 169-234. Numdam | MR 543216 | Zbl 0414.17007

[Mar] R. Marcuson - Tits' systems in generalized nonadjoint Chevalley groups, J. of Algebra 34 (1975) , 84-96. MR 399295 | Zbl 0338.20054

[Mat 1] O. Mathieu - Sur la construction de groupes associés aux algèbres de Kac-Moody, C.R. Acad. Sci. Paris 299 (1984), Sér. I, 161-164. MR 759222 | Zbl 0585.22012

[Mat 2] O. Mathieu - Formules de Demazure - Weyl et généralisation du théorème de Borel - Weil - Bott, C.R. Acad. Sci. Paris 303 (1986), Sér. I, 391- 394. MR 862200 | Zbl 0602.17008

[Mat 3] O. Mathieu - Fibrés en droites sur les variétés de Schubert associées aux algèbres de Kac-Moody, Proc. Symp. on topological methods in field theory, Helsinki, 1986, Scientific World 1987, 111-115. MR 1026484 | Zbl 0642.17011

[Mat 4] O. Mathieu - Classes canoniques des variétés de Schubert et algèbres affines, C.R. Acad. Sci. Paris 305 (1987), Sér. I, 105-107. MR 901619 | Zbl 0654.14023

[Mat 5] O. Mathieu - Construction du groupe de Kac-Moody et applications, C.R. Acad. Sci. Paris, Sér. I, 306 (1988), 227-230. MR 932325 | Zbl 0666.17006

[Mat 6] O. Mathieu - Formules de Weyl et de Demazure et théorème de Borel-Weil-Bott pour les algèbres de Kac-Moody générales, I, II, prépublications, 1986, 1988. Formules de caractères pour les algèbres de Kac-Moody générales, Astérisque n° 159-160, 1988. MR 980506 | Zbl 00041944

[Mat 7] O. Mathieu - Construction d'un groupe de Kac-Moody et applications, Compositio Math. 69 (1989), 37-60. Numdam | MR 986812 | Zbl 0678.17012

[Mi] D. Mitzman - Integral bases for affine Lie algebras and their applications, Contemporary Math. 40, Amer. Math. Soc. , 1985. MR 786830 | Zbl 0572.17009

[Moo 1] R.V. Moody - A new class of Lie algebras, J. Algebra 10 (1968), 211-230. MR 229687 | Zbl 0191.03005

[Moo 2] R.V. Moody - A simplicity theorem for Chevalley groups defined by generalized Cartan matrices, preprint, april 1982.

[MooT] R.V. Moody and K. Teo - Tits' systems with crystallographic Weyl groups, J. Algebra 21 (1972), 178-190. MR 320165 | Zbl 0232.20089

[Mor 1] J. Morita - On adjoint Chevalley groups associated with completed Euclidean Lie algebras, Comm. in Algebra 12 (1984), 673-690. MR 735141 | Zbl 0537.20009

[Mor 2] J. Morita - Coverings, generators and relations of certain infinite-dimensional groups, preprint, 1983.

[Mor 3] J. Morita - Conjugate classes of three dimensional simple Lie subalgebras of the affine Lie algebra Al(1) , in Algebraic and topological theories (to the memory of T. Miyata), 1985, 113-126. MR 1102255 | Zbl 0800.17002

[Mor 4] J. Morita - Commutator relations in Kac - Moody groups, Proc. Japan Acad. 63 (1987), sér. A, 21-22. MR 892949 | Zbl 0626.22014

[PK] D. Peterson and V. Kac - Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci. U.S.A. 80 (1983), 1778-1782. MR 699439 | Zbl 0512.17008

[PS] A. Pressley and G. Segal - Loop groups, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1986. MR 900587 | Zbl 0618.22011

[ReS] A. Reiman and M. Semenov-Tjan-Shanskii - Reduction of Hamiltonian systems, affine Lie algebras and Lax equations, I, Invent. Math. 54 (1979), 81-100 ; II, ibid. 63 (1981), 423-432. MR 549548 | Zbl 0442.58016

[Ro] G. Rousseau - Formes réelles presque compactes des algèbres affines, prépublication, Nancy, 1988.

[Seg 1] G.B. Segal - Unitary representations of some infinite dimensional groups, Comm. Math. Phys. 80 (1981), 301-342. MR 626704 | Zbl 0495.22017

[Seg 2] G.B. Segal - Loop groups, in Arbeitstagung, Bonn 1984, Lecture Notes in Math. Nr. 1111, Springer-Verlag 1985, 155-168. MR 797420 | Zbl 0601.22011

[SegW] G.B. Segal and G. Wilson - Loop groups and equations of KdV type, Publ. Math. I.H.E.S. 61 (1985), 5-65. Numdam | MR 783348 | Zbl 0592.35112

[Ser 1] J.-P. Serre - Algèbres de Lie semi-simples complexes, W.A. Benjamin, New York, 1966. MR 215886 | Zbl 0144.02105

[Ser 2] J.-P. Serre - Arbres, amalgames, Sl2 , Astérisque n° 46, Soc. Math. Fr., 1977. MR 476875 | Zbl 0369.20013

[Sl 1] P. Slodowy - Singularitäten, Kac-Moody Liealgebren, assoziierte Gruppen und Verallgemeinerungen, Habilitationsschrift, Bonn, 1984.

[Sl 2] P. Slodowy - An adjoint quotient for certain groups attached to Kac-Moody algebras, in [IDGA], 307-333. MR 823325 | Zbl 0613.22006

[Su 1] K. Suto - Groups associated with compact type subalgebras of Kac-Moody algebras, Proc. Japan Acad. 62 A (1986), 392-395. MR 887869 | Zbl 0617.22012

[Su 2] K. Suto - Groups associated with unitary forms of Kac-Moody algebras, J. Math. Soc. Japan 40 (1988), 85-104. MR 917397 | Zbl 0651.17010

[Su 3] K. Suto - Exponentials of certain completions of the unitary form of a Kac-Moody algebra, Proc. Japan Acad. 64 A (1988), 208-211. MR 965969 | Zbl 0658.17017

[Ti 1] J. Tits - Résumé de cours, Annuaire du Collège de France, 81e année (1980-1981), 75-86.

[Ti 2] J. Tits - Résumé de cours, Annuaire du Collège de France, 82e année (1981-1982), 91-105.

[Ti 3] J. Tits - Groups and group functors attached to Kac-Moody data, in Arbeitstagung, Bonn 1984, Springer Lecture Notes Nr. 1111, 1985, 193-223. MR 797422 | Zbl 0572.17010

[Ti 4] J. Tits - Buildings and group amalgamations, in Groups, St. Andrews 1985, Lecture Notes Series n° 121, Lond. Math. Soc., 1986, 110-127. MR 896503 | Zbl 0631.20019

[Ti 5] J. Tits - Ensembles ordonnés, immeubles et sommes amalgamées, Bull. Soc. Math. (Sér. A) 38 (1986) , 367-387. MR 885545 | Zbl 0626.20027

[Ti 6] J. Tits - Uniqueness and presentation of Kac-Moody groups over fields, J. of Algebra, 105 (1987), 542-573. MR 873684 | Zbl 0626.22013